Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 196, NWS Atlanta, GA

June 28, 2013Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2013, 5:14 PM EDT for Baldwin County, Jones County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 5:14 PM EDT (21:14 UTC)
Expired
Jun 28, 2013, 5:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:20 PM EDTTSTM WND DMG2 E Gray, GATHE JONES COUNTY 911 CALL CENTER REPORTED THREE TREES DOWN COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 12:26 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1566 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WUUS52 KFFC 282114
SVRFFC
GAC009-169-282145-
/O.NEW.KFFC.SV.W.0196.130628T2114Z-130628T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BALDWIN COUNTY IN CENTRAL GEORGIA
  EASTERN JONES COUNTY IN CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NORTH OF GRAY THROUGH SOUTH OF GRAY...
  MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLOUNTSVILLE...GRISWOLDVILLE...JAMES...MOUNTAIN SPRINGS...
  GREENBERRY CROSSROADS...HADDOCK AND BROWNS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...NEARLY CONTINUOUS CLOUD 
TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR WEST CENTRAL GEORGIA.

&&

LAT...LON 3293 8358 3304 8361 3315 8357 3316 8335
      3309 8333 3294 8332 3284 8352
TIME...MOT...LOC 2114Z 282DEG 14KT 3307 8351 3298 8352
          3292 8351

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 28, 3:32 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT FRI JUN 28 2013

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
FAIRLY STRONG UPPER LOW SPINNING OVER THE GREAT LAKES AND SOUTHEAST
CANADA WILL ROTATE AROUND AND EVENTUALLY BEGIN TO LIFT NORTHEAST
THROUGH THE SHORT TERM AS A REINFORCING SHORTWAVE DIPS TOWARD THE
OHIO VALLEY LATE IN THE SHORT TERM...DEEPENING THE TROUGH THAT IS IN
PLACE OVER THE EASTERN THIRD OF THE COUNTRY. MULTIPLE SHORTWAVES
EMBEDDED IN THE FLOW COMBINED WITH A SERIES OF COMPLICATED SURFACE
BOUNDARY INTERACTIONS AS WELL AS GENERAL SURFACE WEAKNESSES IN PLACE
IN THE FORM OF A WEAK NEARLY-STALLED FRONT WILL KEEP CONVECTION IN
THE SHORT TERM FORECAST. AS THE FRONT IS PUSHED EAST OVERNIGHT
TONIGHT AND TOMORROW...BEST CONVECTION CHANCES WILL SHIFT TO THE
SOUTH THROUGH THE SHORT TERM.

FOR TONIGHT...WEAK FRONT REMAINS JUST TO THE NORTH OF THE AREA...
HOWEVER LINE OF CONVECTION STRETCHING FROM ATLANTA METRO TOWARD
MONTGOMERY ALABAMA /DEVELOPING ALONG OUTFLOW FROM OVERNIGHT
CONVECTION IN ALABAMA/ HAS LEFT QUITE A BIT OF CONVECTIVE INHIBITION
ACROSS NORTH ALABAMA AND EVEN PORTIONS OF NORTH GEORGIA. AHEAD OF
THE LINE ESPECIALLY IN CENTRAL GEORGIA CAPES HAVE INCREASED TO OVER
5000 J/KG...QUITE A BIT HIGHER THAN WHAT GUIDANCE HAD BEEN PROGGING.
FOR THE MOST PART BEST CONVECTION WILL BE WITH THE CURRENT LINE
ASSOCIATED WITH THE OUTFLOW BOUNDARY...BUT STARTING TO SEE
ADDITIONAL CONVECTION DEVELOP IN TENNESSEE AHEAD OF THE FRONT SO
CANNOT RULE OUT ADDITIONAL DEVELOPMENT UP NORTH. SLIGHT RISK IS IN
PLACE ACROSS MOST OF THE AREA AND SVR WATCH ALREADY OUT FOR WEST
CENTRAL AND SOUTHWEST ZONES. ENOUGH DRY AIR ALOFT ON THE 12Z KFFC
SOUNDING FOR PRECIPITATION LOADING TO KEEP DAMAGING WINDS AND HAIL
REMAIN THE BIGGEST THREATS.

AS THE FRONT SAGS SOUTHEAST OVERNIGHT AND SATURDAY...SO WILL THE
BEST THUNDERSTORM CHANCES AS MUCH DRIER AIR PUSHES IN ALOFT. EXPECT
CONVECTION TO DISSIPATE OVERNIGHT BUT DID KEEP LOW CHANCES GOING IN
SOUTHERN ZONES. ONLY SLIGHT CHANCE POPS UP NORTH BUT LIKELIES SOUTH
IN THE AFTERNOON. CAPES PROGGED BETWEEN 1000-2000 J/KG SOUTH AT BEST
TOMORROW BUT GIVEN THE UNDER-FORECAST OF CAPE TODAY AM NOT CONFIDENT
THAT CAPES WILL REMAIN THAT LOW. CANNOT RULE OUT ISOLATED STRONG
STORMS IN CENTRAL GEORGIA BUT CHANCES FOR SEVERE LOOK PRETTY
LOW...AND SPC DOES NOT EVEN HAVE NORTHERN ZONES IN THE GENERAL
THUNDER AREA.

BEHIND THE FRONT...EXPECT TEMPS AND DEWPOINTS SEVERAL DEGREES
COOLER...WITH HIGHS NEAR TO JUST SLIGHTLY BELOW NORMAL AND LOWS
TRENDING TO BELOW NORMAL BY SATURDAY NIGHT. NOT BAD FOR THE LAST
WEEKEND IN JUNE.

TDP

.LONG TERM /SUNDAY THROUGH FRIDAY/...
ONLY MINOR TWEAKS TO THE LONG TERM AND THE PREVIOUS DISCUSSION FOLLOWS.

11

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NOT MUCH CHANGE IN THE EXTENDED. LARGE UPPER LEVEL TROUGH BEGINS
DIGGING INTO THE SOUTHEASTERN STATES IN THE SHORT TERM...AND TAKES
A HOLD OF THE REGION IN THE EXTENDED. THIS TROUGH DEEPENS OVER THE
GREAT LAKE STATES AND PUSHES SOUTH THROUGH THE WEEKEND INTO EARLY
NEXT WEEK. THIS TROUGH WILL KEEP NORTH AND CENTRAL GA IN MOIST
SOUTHWESTERLY FLOW THROUGH DAY 7. THIS WILL KEEP DIURNALLY DRIVEN
SHOWERS AND THUNDERSTORMS IN THE FORECAST EVERY DAY. THERE IS ALSO
A WEAK BOUNDARY LAYING ACROSS NORTH GA WHICH WILL ACT AS A CATALYST
FOR SHOWERS AND THUNDERSTORMS. WITH VERY LITTLE UPPER LEVEL
MOVEMENT...THIS BOUNDARY IS EXPECTED TO MOVE SOUTHWARD VERY SLOWLY
OVER THE NEXT FEW DAYS. THE MODELS ARE SHOWING IT CONTINUING TO
AFFECT CONVECTIVE DEVELOPMENT THROUGH DAY 7.

01

&&

.AVIATION...
18Z UPDATE...
VFR TO START THE PERIOD WITH GENERALLY W WINDS. EXPECT INCREASE
IN TSRA COVERAGE THROUGH THE EVENING. CANNOT RULE OUT BRIEF MVFR
TO POSSIBLY IFR CIGS SATURDAY MORNING...BUT FOR NOW HAVE ONLY
BROUGHT IN SCT005. MVFR FOG POSSIBLE ALL BUT ATL IN THE MORNING.
INTRODUCED PROB30 TSRA AT 16Z FOR MCN/CSG AND 18Z FOR ATL. WINDS
GENERALLY W TO WSW THROUGH THE PERIOD...LIGHT OVERNIGHT.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON IMPACTS TO ATL BOTH
TODAY AND TOMORROW.
HIGH ON WINDS.
LOW ON POTENTIAL IFR OR MVFR CIGS SATURDAY MORNING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  90  68  87 /  70  40  40  30
ATLANTA         71  87  69  84 /  60  40  30  30
BLAIRSVILLE     65  82  62  80 /  50  30  20  40
CARTERSVILLE    68  87  65  85 /  50  30  20  30
COLUMBUS        74  90  71  87 /  70  60  40  30
GAINESVILLE     70  86  67  84 /  60  40  20  30
MACON           73  89  71  88 /  70  60  50  40
ROME            68  88  65  86 /  40  20  20  40
PEACHTREE CITY  69  88  66  84 /  70  50  30  30
VIDALIA         75  88  73  86 /  60  70  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: CHATTAHOOCHEE...COWETA...HARRIS...HEARD...
MARION...MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART...
SUMTER...TALBOT...TAYLOR...TROUP...UPSON...WEBSTER.

&&

SHORT TERM...TDP
LONG TERM....11
AVIATION...TDP
Hazardous weather outlook, Jun 28, 5:03 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT FRI JUN 28 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-292115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
503 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AS A COMPLEX OF
STORMS MOVES THROUGH THE AREA. SEVERE STORMS ARE EXPECTED TO
CONTINUE INTO TONIGHT WITH THE BEST TIMING OF SEVERE STORMS BEING
BEFORE MIDNIGHT. THE MOST LIKELY AREA FOR SEVERE STORMS IS ACROSS
CENTRAL GEORGIA...ALTHOUGH ALL OF NORTH AND CENTRAL GEORGIA HAS A
RISK OF SEVERE STORMS.

.WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR
GREATER...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A SERIES OF OTHER DISTURBANCES WILL ALLOW FOR THE DEVELOPMENT OF
SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY. ISOLATED STRONG
STORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. EXPECT
FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL TO BE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS
ARE ENCOURAGED TO MONITOR THE WEATHER CLOSELY AND SUBMIT REPORTS
OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 28, 4:30 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT FRI JUN 28 2013

GAZ109>111-282115-
430 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TELFAIR AND DODGE COUNTIES UNTIL 515 PM EDT...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ACHORD...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WHEELER...TELFAIR AND DODGE COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MILAN...JAY BIRD
SPRINGS...CHAUNCEY...ACHORD...HELENA...THE LITTLE OCMULGEE STATE
PARK...HELENA...MCRAE...SCOTLAND...ALAMO AND TOWNS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3202 8312 3217 8308 3215 8300 3215 8299
      3216 8287 3213 8270 3188 8277
TIME...MOT...LOC 2030Z 281DEG 15KT 3209 8299
Special weather statement, Jun 28, 4:35 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUN 28 2013

GAZ080-091>093-104-282115-
435 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN SUMTER...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL 515 PM
EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUTLER TO CEDAR CREEK TO ZELLOBEE...MOVING
SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS
SUMTER...SCHLEY...MARION...MACON AND TAYLOR COUNTIES THROUGH 515 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR CREEK...
CONCORD...FIVE POINTS...OAKLAND...DOYLE...ZELLOBEE...BRANTLEY...
TAZEWELL...BUENA VISTA...RUPERT...MAUK...CHARING...BUTLER...MURRAYS
CROSSROADS AND PUTNAM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3205 8411 3226 8466 3228 8466 3249 8453
      3257 8423 3244 8384 3239 8384 3238 8386
      3229 8385 3229 8390 3219 8402 3214 8404
TIME...MOT...LOC 2034Z 295DEG 31KT 3251 8415 3232 8429
          3223 8454
Local storm report, Jun 28, 4:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     SMYRNA                  33.88N 84.51W
06/28/2013                   COBB               GA   911 CALL CENTER

            911 CALL CENTER REPORTED FOUR TREES DOWN IN SMYRNA. ONE
            OF THESE WAS DOWN ON A HOUSE.

&&

JLF
Special weather statement, Jun 28, 4:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT FRI JUN 28 2013

GAZ105>108-282130-
453 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WILCOX...PULASKI...CRISP AND DOOLY COUNTIES UNTIL 530 PM EDT...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM TIPPETTVILLE TO ARABI...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WILCOX...PULASKI...CRISP AND DOOLY COUNTIES THROUGH 530
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WENONA...
ARABI...CORDELE...RICHWOOD...MOCK SPRINGS...EAST CRISP...TREMONT...
TIPPETTVILLE...PLEASANT VIEW...PLEASANT VIEW...SEVILLE...HATLEY...
WALLACE...DOUBLE RUN AND PINEVIEW. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3180 8381 3183 8383 3197 8383 3224 8373
      3217 8331 3215 8332 3213 8331 3211 8333
      3202 8338 3184 8341 3185 8360 3180 8362
TIME...MOT...LOC 2052Z 280DEG 14KT 3214 8365 3196 8372
          3180 8372
Special weather statement, Jun 28, 5:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT FRI JUN 28 2013

GAZ073-083-084-097-282130-
508 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON AND BALDWIN COUNTIES UNTIL 530 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
WINDS AHEAD OF A LINE OF THUNDERSTORMS. THE LEADING EDGE OF THESE
WINDS STRETCHED FROM GORDON TO DANVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY ACROSS TWIGGS...LAURENS...WILKINSON
AND BALDWIN COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE WINDS INCLUDE ALLENTOWN...GORDON...MONTROSE...IVEY...
DUDLEY...NICKLESVILLE...MCINTYRE...IRWINTON...CHAPPELLS MILL...DUBLIN
AND TOOMSBORO.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3269 8329 3290 8341 3294 8333 3295 8330
      3294 8328 3295 8327 3291 8306 3253 8289
      3253 8319
TIME...MOT...LOC 2105Z 285DEG 22KT 3291 8335 3275 8325
          3261 8322
Local storm report, Jun 28, 5:10 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     2 N JACKSON             33.32N 83.97W
06/28/2013                   BUTTS              GA   EMERGENCY MNGR

            BUTTS COUNTY EMERGENCY MANAGER REPORTED 14 TREES DOWN ON
            ROADWAYS. IN ADDITION THERE WERE POWER LINES DOWN NORTH
            OF JACKSON.

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:17 PM EDTSpecial Weather StatementFFCCherokee, Cobb43 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCHarris, Muscogee25 min
Jun 27, 8:46 PM EDTSpecial Weather StatementFFCDouglas, Fulton, Paulding44 min
Jun 27, 8:58 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton32 min
Jun 27, 9:05 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee40 min
Jun 27, 9:28 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton47 min
Jun 27, 9:38 PM EDTSpecial Weather StatementFFCSchley, Stewart, Webster37 min
Jun 27, 9:41 PM EDTSpecial Weather StatementFFCGwinnett49 min
Jun 27, 9:45 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fayette, Fulton30 min
Jun 27, 10:08 PM EDTSpecial Weather StatementFFCHenry, Rockdale22 min
Jun 27, 10:32 PM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton43 min
Jun 27, 11:40 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Pike, Upson50 min
Jun 28, 1:13 AM EDTSpecial Weather StatementFFCMonroe32 min
Jun 28, 2:18 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 28, 2:27 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup48 min
Jun 28, 2:49 PM EDTSpecial Weather StatementFFCCoweta56 min
Jun 28, 3:00 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Rockdale60 min
Jun 28, 3:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Troup46 min
Jun 28, 3:26 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart, Webster64 min
Jun 28, 3:38 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 28, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot48 min
Jun 28, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding44 min
Jun 28, 3:48 PM EDTSevere Thunderstorm WarningFFCCrawford, Meriwether, Talbot, Taylor, Upson42 min
Jun 28, 4:12 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding48 min
Jun 28, 4:22 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Jun 28, 4:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Taylor, Twiggs51 min
Jun 28, 4:26 PM EDTSpecial Weather StatementFFCCrisp34 min
Jun 28, 4:30 PM EDTSpecial Weather StatementFFCWheeler45 min
Jun 28, 4:35 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor40 min
Jun 28, 4:35 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding55 min
Jun 28, 4:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs40 min
Jun 28, 4:53 PM EDTSpecial Weather StatementFFCCrisp, Wilcox37 min
Jun 28, 4:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler47 min
Jun 28, 5:08 PM EDTSpecial Weather StatementFFCWilkinson22 min
Jun 28, 5:18 PM EDTSpecial Weather StatementFFCCrisp, Sumter42 min
Jun 28, 5:19 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton26 min
Jun 28, 5:20 PM EDTSpecial Weather StatementFFCLaurens40 min
Jun 28, 5:23 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Wilkinson37 min
Jun 28, 5:34 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox41 min
Jun 28, 5:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam, Washington, Wilkinson51 min
Jun 28, 5:51 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Wilkinson39 min
Jun 28, 5:54 PM EDTSpecial Weather StatementFFCBanks, Jackson51 min
Jun 28, 6:01 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Morgan, Oconee, Walton44 min
Jun 28, 6:10 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen, Wheeler50 min
Jun 28, 6:18 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison42 min
Jun 28, 6:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.